# SDR UALA2012111906673

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 90,922 hours, 14,481 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND MECH NOTICED A GOUGE ON FUSELAGE AFT OF AFT PIT DOOR ON RT SIDE.  GOUGE IS 2 INCH LONG AND 0.005 DEPTH, LOCATED ON STA 1351, BETWEEN S29 AND S30 AND 3-4 OFF AN INCH FROM THE CARGO DOOR OPENING, PER LOCAL MECHANIC.  DAMAGED AREA BLENDED AND VISUAL INSP CARRIED OUT FOR FURTHER DAMAGE.  NONE FOUND.  SKIN LOSS 0.005IN, WITHIN SRM LIMITS REF SRM 53-00-01-TABLE 1 PG 102.
